# SDR 99UAL900539

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Engine: Ge CFM56*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE AIRCRAFT STRUCK A LARGE PIECE OF CONCRETE ON THE RUNWAY.  FLIGHT CREW SUSPECTED THAT THE NOSE TIRES WERE BLOWN.
